# SDR M8XA9800004

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 3442 · Weather Radar System
- Part: Radar Unit
- Part number: 7008470922
- Condition: Defective
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE RADAR APPEARED TO BE INOPERATIVE, NO GROUND PAINT.  CREW ELECTED TO RETURN TO DENVER.  AIRCRAFT LANDED IN DEN WITH NO FURTHER INCIDENTS.  MX REPLACED WEATHER RADAR UNIT IAW AMM 34-41-01, OPERATIONAL CHECK IAW AMM 34-41-00 WAS CONDUCTED WITH SATISFACTORY RESULTS.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
